| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6 - work order search: no similar complaint type events were reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated that a 12.6mm, vticm5_12.6, -7.0/1.0/069 (sphere/cylinder/axis), implantable collamer lens was implanted into the patient's left eye (os) on (b)(6) 2024.Low vault was observed.Cause of the event is reported as unknown.Lens remains implanted.Additional information has been requested but none has been forthcoming.
Additional Manufacturer Narrative
H1 - disregard initial mdr as it is n/a.Claim#(b)(4).Manufacturer narrative comment; upon review, it was determined that the initial mdr is not applicable as this is not a reportable event.